Jump to content
apace41

apace41: Tapering Sertraline

Recommended Posts

RachelSusan   
RachelSusan

Andy,

Was that information from Shep posted here on your thread?  I would very much like to read it.  It was an ah-ha moment for me.  Because of my steroids I've been using Prilosec as well.  My going off of it corresponds with the last two and a half months of what I'll call "withdrawal whiplash."  I am back on the Prilosec again, so does that mean the zoloft is building up in my body?  If so, I wonder the best way for me to proceed.  Should I try and cut the Prilosec down slowly? Anyway if you have any links to the Prilosec information I would appreciate it.  I will also start a google search now. 

RS

Share this post


Link to post
apace41   
apace41
3 minutes ago, RachelSusan said:

Was that information from Shep posted here on your thread?

 

I thought it was, RS, but now I realize it was in a PM from last night.  Here is the study:

 

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4297217/

 

If you google survivingantidepressants.org and proton pump inhibitors you will see the advice we provide regarding the need to taper PPIs if you have been on them for a while.  This is not like an AD taper, but rather (as I recall) 1/4 a week over a month.

 

Best,

 

Andy

Share this post


Link to post
RachelSusan   
RachelSusan

Thank you Andy.  I found the article using your link and I found the information you suggested I look up here on surviving antidepressants.  You know I was directed by my doctor to take the Priolsec along with the steroids. My doctors all know about my zoloft problem and while some are more believing than others it's still a lesson to me that the medical community doesn't know what this monster is.  I also used the drug interaction checker on the internet prior to taking the Priolsec and there was nothing listed there.  My failing was that I didn't list it in my signature nor did I check this on our website here. Just another reminder to me that I have to be my own advocate and that I have to be even more vigilant. Does this nightmare ever end?

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.